Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Would a multivitamin every day post incisional hernia repair help the body in healing?

I had an incisional hernia repaired yesterday. I experienced nausea (from Tylenol with Codene 300-30) I resumed Inulin (80 units this evening, & Metrformin, 850 mg & Tramadol HCL50mg. I feel much better. The pain is minimal. I am taking Cepgalexin as directed. Blood in drain bottle is red and minimal and turning a lighter shade of red. 70-80 ml/hr. I changed dressing, applied Bactricin. In your opinion, Would a multi vitamin every other day assist my body in healing?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for writing in to Heathcare Magic!
Multivitamins help only if you are malnourished and have deficiency.
If you were taking good food prior to operation then the multivitamin would produce a majestic colored urine and no difference in wound healing.
A good local asepsis and balanced diet would make a difference.
Just to inform you if you really want to take multivitamins then you should take them daily due to their short duration of action

If you have any further query please let me know I would try to answer it for you.

Wish you a great health!
Answered: Wed, 22 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor